Generic Projections of Stable Mappings

J.W. Bruce, N. Kirk

    Research output: Contribution to journalArticle (journal)peer-review

    10 Citations (Scopus)


    Mather has shown that almost all linear projections of a smooth submanifold of a vector space to a subspace yield a generic mapping (so in the nice dimensions, most linear projections give rise to ‘stable’ mappings). In this paper we show that the same is true if we replace the submanifold by the image of a stable mapping. 2000 Mathematics Subject Classifiation 58C.
    Original languageEnglish
    Pages (from-to)718-728
    JournalBulletin of the London Mathematical Society
    Issue number6
    Publication statusPublished - 2000


    Dive into the research topics of 'Generic Projections of Stable Mappings'. Together they form a unique fingerprint.

    Cite this